# SDR USAA2009120793306

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 64,134 hours, 28,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 6678
- Condition: Discharged
- Location: Cabin
- Part time: 21,018 hours, 7,855 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 614 - PHX - ATL - EMERGENCY LIGHTS - SEVERAL EMERGENCY LIGHTS IN AFT CABIN AREA INOPERATIVE ON TEST.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) IN AFT CABIN PER AMM 33-51-38.  OPERATIONAL TEST WAS GOOD.
